Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Bers embedding of the Teichmüller space of a once-punctured torus
HTML articles powered by AMS MathViewer

by Yohei Komori and Toshiyuki Sugawa
Conform. Geom. Dyn. 8 (2004), 115-142
Published electronically: June 8, 2004


In this note, we present a method of computing monodromies of projective structures on a once-punctured torus. This leads to an algorithm numerically visualizing the shape of the Bers embedding of a one-dimensional Teichmüller space. As a by-product, the value of the accessory parameter of a four-times punctured sphere will be calculated in a numerical way as well as the generators of a Fuchsian group uniformizing it. Finally, we observe the relation between the Schwarzian differential equation and Heun’s differential equation in this special case.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F60, 30F40, 34A20
  • Retrieve articles in all journals with MSC (2000): 30F60, 30F40, 34A20
Bibliographic Information
  • Yohei Komori
  • Affiliation: Department of Mathematics, Osaka City University, Sugimoto 3-3-138 Sumiyoshi-ku, Osaka, 558-8585 Japan
  • Email:
  • Toshiyuki Sugawa
  • Affiliation: Department of Mathematics, Graduate School of Science, Hiroshima University, 1-3-1 Kagamiyama, Higashi-Hiroshima, 739-8526 Japan
  • MR Author ID: 318760
  • Email:
  • Received by editor(s): November 6, 2003
  • Received by editor(s) in revised form: March 16, 2004
  • Published electronically: June 8, 2004
  • Additional Notes: The second author was partially supported by the Ministry of Education, Grant-in-Aid for Encouragement of Young Scientists, 9740056. A portion of the present research was carried out during the second author’s visit to the University of Helsinki under the exchange program of scientists between the Academy of Finland and the JSPS
  • © Copyright 2004 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 8 (2004), 115-142
  • MSC (2000): Primary 30F60; Secondary 30F40, 34A20
  • DOI:
  • MathSciNet review: 2060380